# SDR DXTA200400426

- Difficulty date: October 17, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 5,185 hours, 3,227 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF GEAR WAS SELECTED UP, GREEN LIGHTS WENT OUT, RED LIGHT STAYED ON (GEAR WAS CYCLED BUT THE OUTCOME WAS THE SAME. )  ITEM IS UNDER INVESTIGATION.
